# SDR SIMA20120728002

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 26,689 hours, 23,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EXTERIOR RIGHT AFT EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXTERIOR RIGHT AFT EMERGENCY LIGHT IAW 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
